Some remarks concerning the rank of mapping tori and ascending HNN-extensions of abelian groups.

Abstract : Let A be a matrix in GL_d(Z) of infinite order. In a recent paper, G. Levitt and V. Metaftsis prove that for any sufficiently large n the matrix A^n is not conjugated to a companion matrix. We first prove a local version of this theorem. Then, we give an effective statement, using linear form in logarithms. We also discuss several related problems.
Type de document :
Article dans une revue
Atti della Accademia Nazionale dei Lincei. Classe di Scienze Fisiche, Matematiche e Naturali. Serie IX. Rendiconti Lincei. Matematica e Applicazioni, European Mathematical Society, 2012, 23 (2), pp.197-211
Liste complète des métadonnées

Littérature citée [9 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00637093
Contributeur : Francesco Amoroso <>
Soumis le : vendredi 13 janvier 2012 - 08:58:59
Dernière modification le : mercredi 6 juin 2018 - 01:22:42
Document(s) archivé(s) le : mardi 13 décembre 2016 - 22:29:18

Fichier

compdisc-def.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00637093, version 2

Collections

Citation

Francesco Amoroso, Umberto Zannier. Some remarks concerning the rank of mapping tori and ascending HNN-extensions of abelian groups.. Atti della Accademia Nazionale dei Lincei. Classe di Scienze Fisiche, Matematiche e Naturali. Serie IX. Rendiconti Lincei. Matematica e Applicazioni, European Mathematical Society, 2012, 23 (2), pp.197-211. 〈hal-00637093v2〉

Partager

Métriques

Consultations de la notice

141

Téléchargements de fichiers

91